EconPapers    
Economics at your fingertips  
 

Stationary-excess operator and convex stochastic orders

Claude Lefèvre and Stéphane Loisel

Insurance: Mathematics and Economics, 2010, vol. 47, issue 1, 64-75

Abstract: The present paper aims to point out how the stationary-excess operator and its iterates transform s-convex stochastic orders and the associated moment spaces. This allows us to propose a new unified method on constructing s-convex extrema for distributions that are known to be t-monotone. Both discrete and continuous cases are investigated. Several extremal distributions under monotonicity conditions are derived. They are illustrated with some applications in insurance.

Keywords: Insurance; risks; Stochastic; orders; Monotone; distributions; Conjugate; operator; Stochastic; extrema; Discrete; and; continuous; versions (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-6687(10)00037-5
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Stationary-excess operator and convex stochastic orders (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:47:y:2010:i:1:p:64-75

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:insuma:v:47:y:2010:i:1:p:64-75